Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 275485, 10 pages
http://dx.doi.org/10.1155/2015/275485
Research Article

A Time Scales Approach to Coinfection by Opportunistic Diseases

1Departamento de Física y Matemáticas, Universidad de Alcalá, 28871 Alcalá de Henares, Spain
2Dipartimento di Matematica “Giuseppe Peano”, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italy

Received 23 October 2014; Accepted 25 March 2015

Academic Editor: Winston Garira

Copyright © 2015 Marcos Marvá et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcos Marvá, Ezio Venturino, and Rafael Bravo de la Parra, “A Time Scales Approach to Coinfection by Opportunistic Diseases,” Journal of Applied Mathematics, vol. 2015, Article ID 275485, 10 pages, 2015. https://doi.org/10.1155/2015/275485.